# SDR SWAA2020101919928

- Difficulty date: September 28, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 273A9111
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 693 AND BL 0 PASSENGER CABIN CENTER SECTION (1 EA).  REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 693 AND BL 0 PASSENGER CABIN CENTER SECTION (1EA) AND FASTENERS, IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 273A9111 REV.
